# SDR 9716839903

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR GREEN DOWNLOCK LIGHTS DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW PERFORMED GO-AROUND AND FOUND LANDING GEAR WARNING CIRCUIT BREAKER POPPED.  RESET BREAKER AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED AND REROUTED WIRING AT LEFT MAIN GEAR DRAG LINK, OPERATIONAL CHECK NORMAL.
